# SDR DALA2017022101389

- Difficulty date: February 21, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 41,691 hours, 29,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THAT THE RIGHT WING EXTERIOR EMERGENCY FLOOD LIGHT WAS INOPERATIVE. MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK.
